| Model Number |
SUTURELASSO, 90 DEGREE STRAIGHT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/20/2025, an arthrex subsidiary employee reported via sems- (b)(4).That an ar-4068-90 suturelassos nitinol lost its wax coating.This occurred during a labral tear repair, during which a second suturelasso was opened.It was necessary to open the second suturelasso because the nitinol from the first one got stuck.
Additional Manufacturer Narrative
Additional information: b5, g3, h2, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to applying excessive mechanical forces during use of the device.
Event or Problem Description
Additional information.Arthrex subsidiary employee reported that there was no delay in the surgery and no additional anesthesia was administered.There were no photos or videos captured during the event.